Alert archive / Wisconsin / Flash Flood Warnings in 2008
Flash Flood Warning 6, NWS Green Bay, WI
NWS Green Bay, WI issued this flash flood warning at Jul 16, 2008, 1:41 PM CDT for 6 counties in Wisconsin. It was in force for 2 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 16, 2008, 1:41 PM CDT (18:41 UTC)
- Expired
- Jul 16, 2008, 3:45 PM CDT
- In force
- 2 hr
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Flood severity
- None
Counties Calumet County, WI, Outagamie County, WI, Portage County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI
The radar
The Green Bay radar (KGRB), 93 km from the middle of the area, began a volume at 18:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 16, 1:48 PM CDT | FLASH FLOOD | Appleton, WI | AT INTERSECTION OF WISCONSIN AND AA 12 INCHES OF WATER REPORTED. |
| Jul 16, 1:55 PM CDT | FLASH FLOOD | Waupaca, WI | MAJOR FLOODING IN DOWNTOWN WITH MOVING WATER. PEA SIZED HAIL REPORTED AS WELL. |
| Jul 16, 2:30 PM CDT | HEAVY RAIN 3.1 | N Weyauwega, WI | |
| Jul 16, 3:15 PM CDT | FLASH FLOOD | 7 Wnw Hilbert, WI | WATER RUNNING ACROSS HIGHWAY 10 BY MILITARY ROAD...HIGH WATER SIGNS HAVE BEEN POSTED. |
| Jul 16, 3:45 PM CDT | HEAVY RAIN 4.5 | Dale, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 6.7 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 177 J/kg
- Mixed-layer CIN
- -330 J/kg
- Mixed-layer LCL
- 1593 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KGRB 161841
FFWGRB
WIC015-087-097-135-137-139-162045-
/O.NEW.KGRB.FF.W.0006.080716T1841Z-080716T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
141 PM CDT WED JUL 16 2008
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN PORTAGE COUNTY IN CENTRAL WISCONSIN...
NORTHERN WAUSHARA COUNTY IN CENTRAL WISCONSIN...
NORTHERN CALUMET COUNTY IN EAST CENTRAL WISCONSIN...
NORTHERN WINNEBAGO COUNTY IN EAST CENTRAL WISCONSIN...
SOUTHERN OUTAGAMIE COUNTY IN NORTHEAST WISCONSIN...
SOUTHERN WAUPACA COUNTY IN NORTHEAST WISCONSIN...
* UNTIL 345 PM CDT
* AT 138 PM...DOPPLER RADAR INDICATED TORRENTIAL RAINFALL FROM
THUNDERSTORMS OVER THE WARNED AREA.
* LOCATIONS IMPACTED INCLUDE...
WAUPACA...NEW LONDON...KAUKAUNA...AMHERST AND APPLETON.
RADAR INDICATES THAT TWO TO THREE INCHES OF RAIN HAS ALREADY
FALLEN...AND ADDITIONAL RAINFALL AMOUNTS OF TWO TO THREE INCHES ARE
LIKELY IN THE WARNED AREA.
THE MOVEMENT OF THE STORMS WILL RESULT IN MORE RAIN FALLING OVER
AREAS WHICH ALREADY RECEIVED HEAVY RAIN.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR.
LAT...LON 4448 8970 4442 8820 4406 8818 4409 8960
4423 8960 4424 8970
$$
JKL3 follow-up statements
000
WGUS73 KGRB 161910
FFSGRB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
210 PM CDT WED JUL 16 2008
WIC015-087-097-135-137-139-162045-
/O.CON.KGRB.FF.W.0006.000000T0000Z-080716T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PORTAGE-OUTAGAMIE-WAUSHARA-WINNEBAGO-CALUMET-WAUPACA-
210 PM CDT WED JUL 16 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR
SOUTHERN WAUPACA...NORTHWESTERN CALUMET...NORTHERN WINNEBAGO...
NORTHERN WAUSHARA...SOUTHERN OUTAGAMIE AND SOUTHERN PORTAGE
COUNTIES...
AT 205 PM...TRAINED WEATHER SPOTTERS REPORTED TRAINING THUNDERSTORMS
PRODUCING FLASH FLOODING IN THE CITY OF WAUPACA. WATER WAS ALSO
COVERING ROADS SOUTH OF APPLETON.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WAUPACA...NEW
LONDON...KAUKAUNA...FREMONT...APPLETON AND AMHERST.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE LIKELY IN THE WARNED
AREA AND LOCALLY HIGHER AMOUNTS IN STRONG THUNDERSTORMS.
THE SLOW MOVEMENT OF THE STORMS WILL RESULT IN MORE RAIN FALLING OVER
AREAS WHICH ALREADY RECEIVED HEAVY RAIN.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM WEDNESDAY
EVENING FOR NORTHEASTERN WISCONSIN.
LAT...LON 4448 8970 4442 8820 4406 8818 4409 8960
4423 8960 4424 8970
$$
HELMAN000
WGUS73 KGRB 162027
FFSGRB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
327 PM CDT WED JUL 16 2008
WIC015-087-097-135-137-139-162045-
/O.CON.KGRB.FF.W.0006.000000T0000Z-080716T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PORTAGE-OUTAGAMIE-WAUSHARA-WINNEBAGO-CALUMET-WAUPACA-
327 PM CDT WED JUL 16 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR
SOUTHERN WAUPACA...NORTHERN WAUSHARA...SOUTHERN OUTAGAMIE AND
SOUTHERN PORTAGE COUNTIES...
AT 319 PM...DOPPLER RADAR INDICATE THUNDERSTORMS CAPABLE OF
PRODUCING FLASH FLOODING HAVE MOVE MAINLY INTO CALUMET AND MANITOWOC
COUNTIES.
ALTHOUGH THE THUNDERSTORMS HAVE DIMINISHED NORTHWEST OF A LINE
FROM APPLETON TO OSHKOSH...THE WARNING WILL BE ALLOWED TO EXPIRE DUE
RUNOFF FROM THE RECENT HEAVY RAINS MAY STILL BE IMPACTING THE AREA.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM WEDNESDAY
EVENING FOR NORTHEASTERN WISCONSIN.
FLASH FLOOD WARNINGS REMAIN IN EFFECT UNTIL 445 PM FOR ALL OF
WINNEBAGO...CALUMET AND MANITOWOC COUNTIES.
LAT...LON 4448 8970 4442 8820 4406 8818 4409 8960
4423 8960 4424 8970
$$
TH000
WGUS73 KGRB 162047
FFSGRB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
347 PM CDT WED JUL 16 2008
WIC015-087-097-135-137-139-162054-
/O.EXP.KGRB.FF.W.0006.000000T0000Z-080716T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PORTAGE-OUTAGAMIE-WAUSHARA-WINNEBAGO-CALUMET-WAUPACA-
347 PM CDT WED JUL 16 2008
...THE FLASH FLOOD WARNING WILL EXPIRE AT 345 PM CDT FOR SOUTHERN
WAUPACA...NORTHERN WAUSHARA...SOUTHERN OUTAGAMIE AND SOUTHERN
PORTAGE COUNTIES...
THE FLASH FLOOD WARNINGS REMAIN IN EFFECT FOR ALL OF WINNEBAGO AND
CALUMET COUNTIES UNTIL 445 PM.
WHILE THE HEAVY RAIN HAS DIMINISHED...SOME FLOODING AFFECTS MAY
CONTINUE FOR ANOTHER HOUR.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM WEDNESDAY
EVENING FOR NORTHEASTERN WISCONSIN.
LAT...LON 4448 8970 4442 8820 4406 8818 4409 8960
4423 8960 4424 8970
$$
THWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this flash flood warning went out at Jul 16, 4:07 AM CDT, 9 hours 34 minutes earlier.
Area forecast discussion, Jul 16, 4:07 AM CDT, 9 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 407 AM CDT WED JUL 16 2008 .SHORT TERM...TODAY THROUGH THURSDAY...MAIN FCST CONCERNS ARE PCPN TRENDS...AND POTENTIAL FOR SVR TSTMS WITH DAMAGING WINDS AND HEAVY RAINFALL TONIGHT. SFC ANALYSIS SHOWED A STATIONARY FRONT EXTENDING FROM A WEAK SFC LOW IN CNTRL SD EASTWARD INTO S MN AND CNTRL WI. ISOLD/SCT TSTMS WERE DEVELOPING FROM ND INTO CNTRL MN...AS ISENT LIFT INCREASED N OF THE FRONTAL BOUNDARY. THE FLOW ALOFT WAS ZONAL...WITH SEVERAL JET STREAKS MOVG ALONG THE U.S./CANADIAN BORDER. A POTENT S/W TROF AND UPPER DIVG ASSOC WITH A COUPLED UPPER JET WERE COMBINING TO PRODUCE TSTMS OVER S SASK. 00Z NAM SEEMED TO HAVE THE BEST HANDLE ON THE UPPER LEVEL FEATURES AND PCPN AREAS AT 06Z...SO HAVE FOLLOWED IT FOR THE DETAILS OF THE FCST. THE NAM ALSO CORRECTLY PICKED UP ON THE INCREASING CONVECTIVE ACTIVITY TO OUR WEST EARLY THIS MORNING. ALTHOUGH SOME OF THIS CONVECTION COULD APPROACH OUR SW COUNTIES THIS MORNING...FEEL THAT MOST OF THE FA WILL BE DRY...SO HAVE LOWERED POPS TO SLGT CHC THROUGH 18Z. EXPECT SCT TSTMS TO DEVELOP THIS AFTERNOON AS ISENT LIFT INCREASES. HAVE KEPT THE HIGHEST POPS IN OUR NW COUNTIES. ALL MODELS SHOW STRONG SUPPORT FOR AN MCS MOVG THROUGH GRB CWA TONIGHT...AS THE SFC/H8 WARM FRONTS LIFT NORTH THROUGH THE AREA... AND THE RRQ OF AN UPPER JET STREAK SHIFTS THROUGH THE RGN. WITH PRECIPITABLE WATER VALUES RISING TO AROUND 200% OF NORMAL... K-INDICES OF 35-40 AND H8 DEW POINTS AROUND 14-15 C...FEEL THAT THERE IS A GOOD LIKELIHOOD OF HEAVY RAINFALL. HAVE ALREADY SENT OUT AN UPDATED HYDROLOGIC STATEMENT (ESF) TO ADDRESS THIS ISSUE. DEGREE OF INSTABILITY AND SHEAR ALSO SUPPORT THE POTENTIAL FOR SVR TSTMS...WITH DAMAGING WINDS THE PRIMARY THREAT. HAVE BOOSTED POPS TO LIKELY OVER THE ENTIRE CWA...AND ADDED HEAVY RAINFALL TO THE WX GRIDS. ON THURSDAY...PCPN TRENDS ARE NOT QUITE AS CLEAR. THE STABILIZING EFFECTS OF THE OVERNIGHT MCS...AND H8 FLOW RUNNING PARALLEL TO THE FRONTAL BOUNDARY SUGGEST NO BETTER THAN SCT DEVELOPMENT DURING THE DAY. AS A RESULT...HAVE KEPT POPS IN THE CHC CATEGORY FOR NOW. SIDED TOWARD THE WARMER MET GUIDANCE FOR TODAY AND TONIGHT... AND USED A BLEND OF MET/MAV FOR THURSDAY. .LONG TERM...THURSDAY NIGHT THROUGH TUESDAY. STRONG LOW AMPLITUDE FLOW ALOFT...ACROSS SOUTHERN CANADA/EXTREME NORTHERN CONUS...IS EXPECTED THROUGHOUT THIS PART OF THE FORECAST. THIS PATTERN WILL CONTINUE TO MAKE IT QUITE DIFFICULT TO ADD ANY SIGNIFICANT RESOLUTION TO THE FORECAST. SHOWERS AND THUNDERSTORMS REMAIN POSSIBLE IN THE CWA WITH A SURFACE BOUNDARY ACROSS WISCONSIN. MODELS SHOWED HIGH QPF DURING THE LATTER HALF OF THE WEEK...SO EXCESSIVE RAINFALL IS POSSIBLE. DID NOT SEE ANYTHING THAT WOULD LEAD ONE TO MAKE MAJOR ADJUSTMENTS TO THE PREVIOUS FORECAST...SO ONLY MINOR CHANGES HAVE BEEN MADE. && .AVIATION...EXPECT PATCHY FOG TO DISSIPATE SHORTLY AFTER SUNRISE THIS MORNING. SCT TSTMS WILL DEVELOP ALONG AND NORTH OF A STATIONARY FRONT THIS AFTERNOON. MVFR CIGS/VSBY ARE PSBL WITH THESE STORMS. A LARGE THUNDERSTORM COMPLEX IS EXPECTED TO MOVE THROUGH THE RGN TONIGHT...ACCOMPANIED BY HEAVY RAINFALL AND POSSIBLY SOME DAMAGING WINDS. IFR VSBYS AND MVFR CIGS WILL LIKELY ACCOMPANY THESE STORMS. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && KIECKBUSCH/MG
Hazardous weather outlook, Jul 16, 12:01 PM CDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1201 PM CDT WED JUL 16 2008 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-171715- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 1201 PM CDT WED JUL 16 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A RISK OF SEVERE STORMS THIS AFTERNOON INTO TONIGHT... WITH HAIL...DAMAGING WINDS AND VERY HEAVY RAIN. SOME URBAN AND SMALL STREAM FLOODING IS POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA FOR THE REST OF THIS WEEK. SEVERE STORMS ARE POSSIBLE THURSDAY...ALONG WITH HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON...AND POSSIBLY TONIGHT. LMZ521-522-541>543-171715- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 1201 PM CDT WED JUL 16 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT AREAS OF FOG...LOCALLY DENSE...MAY IMPACT MARINERS THROUGH TONIGHT. THERE IS CHANCE OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT. HEAVY RAINFALL AND GUSTY WINDS MAY ACCOMPANY THE STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA THE REST OF THIS WEEK. AREAS OF MARINE FOG WILL STILL BE POSSIBLE DURING THIS PERIOD... AS A HUMID AIR MASS FLOWS ACROSS THE RELATIVELY COOL WATERS OF LAKE MICHIGAN. JKL
In the hours before
Local storm report, Jul 16, 1:04 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
104 PM CDT WED JUL 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1258 PM HAIL MARATHON CITY 44.95N 89.84W
07/16/2008 M0.25 INCH MARATHON WI AMATEUR RADIO
45 MPH MEASURED WINDS WITH PEA SIZE REPORTED.
&&
MARQUISLocal storm report, Jul 16, 1:07 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
107 PM CDT WED JUL 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0104 AM TSTM WND GST MARATHON CITY 44.95N 89.84W
07/16/2008 M53 MPH MARATHON WI AMATEUR RADIO
1/4 INCH SIZE HAIL ALSO REPORTED.
&&
AUSTINLocal storm report, Jul 16, 1:13 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
113 PM CDT WED JUL 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0103 PM TSTM WND GST MARATHON CITY 44.95N 89.84W
07/16/2008 M53.00 MPH MARATHON WI AMATEUR RADIO
1/4 INCH HAIL ALSO REPORTED.
&&
MARQUISLocal storm report, Jul 16, 1:19 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
119 PM CDT WED JUL 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0112 PM FUNNEL CLOUD 3 N WISCONSIN RAPIDS 44.44N 89.84W
07/16/2008 WOOD WI LAW ENFORCEMENT
REPORTED AT INTERSECTION OF HIGHWAY 34 AND REDDIN ROAD.
&&
MARQUISLocal storm report, Jul 16, 1:23 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
123 PM CDT WED JUL 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM MARINE TSTM WIND MOSINEE 44.78N 89.69W
07/16/2008 M34 MPH MARATHON WI AWOS
55 KNOT WINDS.
&&
MARQUISLocal storm report, Jul 16, 1:24 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
124 PM CDT WED JUL 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 PM HAIL DALE 44.26N 88.68W
07/16/2008 M0.75 INCH OUTAGAMIE WI AMATEUR RADIO
PENNY SIZED REPORTED.
&&
MARQUISThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 12:02 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Marathon | 58 min |
| Jul 16, 12:21 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Waupaca | 54 min |
| Jul 16, 12:37 PM CDT | Severe Thunderstorm Warning | GRB | Wood | 53 min |
| Jul 16, 12:52 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage, Wood | 68 min |
| Jul 16, 1:06 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Portage, Waupaca, Waushara, Winnebago | 69 min |
| Jul 16, 1:18 PM CDT | Tornado Warning | GRB | Wood | 27 min |
| Jul 16, 1:31 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Manitowoc, Outagamie, Winnebago | 59 min |
| Jul 16, 1:38 PM CDT | Severe Thunderstorm Warning | GRB | Shawano | 52 min |
| Jul 16, 2:09 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Portage, Waupaca, Waushara, Winnebago | 60 min |
| Jul 16, 2:20 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Shawano, Waupaca | 55 min |
| Jul 16, 2:30 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Manitowoc, Outagamie | 60 min |
| Jul 16, 2:54 PM CDT | Flash Flood Warning | GRB | Calumet, Manitowoc, Winnebago | 111 min |
| Jul 16, 3:29 PM CDT | Severe Thunderstorm Warning | GRB | Manitowoc | 52 min |
| Jul 16, 4:47 PM CDT | Flash Flood Warning | GRB | Calumet, Manitowoc | 81 min |
Nearby
Flash Flood Warnings in Wisconsin, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.